# SDR IPXA2023121315159

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,978 hours, 24,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** L PACK TEMP (EICAS C) **OII 1** ++ DMP REVERSED. AHM PICKED UP LH PACK TEMP SNSR FAILED TWICE. LH PACK TEMP CONTROL SENSOR R & R IAW AMM 21-51-08/401 REV 140. BITE AS PER FIM 21-51-00/101. NIL FAULTS. PACK OPS TESTED-NIL FAULTS/ LEAKS/EICAS MSG. PLACARD REMOVED. DI CLOSED
